# SDR UALA2012040202017

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,805 hours, 11,623 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BROKEN SEAT 2H.  REPLACED EMERGENCY LIGHT,  OPS OKAY.
